UK officials release new information regarding reactions to COVID-19 vaccination
The United Kingdom's National Health Service (NHS), which serves as the country's publicly-funded healthcare system, has announced new information in relation to COVID-19 vaccination side effects.
ABC News reports that as of Wednesday (Dec. 9) the NHS says there have been two cases of anaphylactoid reactions in individuals with a strong past history of allergic reactions, both patients had a health history that required them to carry an adrenaline auto-injector.
According to the NHS, shortly after being vaccinated these individuals developed symptoms of anaphylactoid reaction. Fortunately, both were treated swiftly and able to recover.
The NHS says it is currently looking into the matter by way of an investigation, after which it plans to update the public with the results of its findings.
The organization's Medical Director, Professor Stephen Powis, said: “As is common with new vaccines the MHRA have advised on a precautionary basis that people with a significant history of allergic reactions do not receive this vaccination after two people with a history of significant allergic reactions responded adversely yesterday. Both are recovering well.”
The UK used Tuesday, Dec. 8 to administer thousands of coronavirus vaccinations developed by American drugmaker Pfizer and Germany’s BioNTech in a mass immunization program dubbed "V-Day," a title which is also a nod to triumphs in World
Desktop NewsClick to open Continuous News in a sidebar that updates in real-time.
FranU graduates are ready to start their nursing careers
Restaurants facing broken food supply chains due pandemic
Driver shot during Iberville police chase was fleeing law enforcement with his...
Turnout remains low at federally-backed mass vaccination sites
Cryptocurrency making a wave in Baton Rouge, lawmakers hope to create rules...